Weird mark appeared after starting propranalol
I don't know if this is related to propranalol treatment or not, but we started my 11 month old DD on propranalol 2 weeks ago. She has two Hs on either side of her head.
A couple of days ago I noticed a dark spot on her outer thigh. It looked like a bruise that had been there for a long time and we healing. It's gotten darker in just a few days, and it's about the color of very pale brown sugar. It looks like a normal light brownish birthmark, but it's pretty big-about the size of my closed fist.
I don't know if its related to propranalol or not, but I don't want to continue with the meds if it's causing some other sort of skin mark. The only thing I can think other than the medication is that has been there all along, but since she's been out in the sun more lately that it's a regular birthmark and it get tan more quickly than the rest of her skin does. We slather her with sunscreen, but I'm sure she's gotten a little bit of sun.
Anyway, it's weird, and I was wondering if anyone had heard of this. I have put in a call to Dr. Levy (our derm) and hopefully he can give us an answer.